# SDR SWAA2023032102054

- Difficulty date: February 11, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS847 TO BS867 CEILING AREA AFT CARGO COMPARTMENT 2023-116760<[01] REPLACED WEB - INTERCOSTAL (1 E/A) AND FASTENERS LOCATED BETWEEN BS847 TO BS867 CEILING AREA AFT CARGO COMPARTMENT IAW B737- 700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING # 149A8100 SHEET 1 REV: -;[02] CORRECTED STEP 1: REPLACED WEB - INTERCOSTAL (1 E/A) AND FASTENERS LOCATED BETWEEN BS847 TO BS867 CEILING AREA AFT CARGO COMPARTMENT IAW B737- 700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING # 149A8100 SHEET 1 REV: -  SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW.
